# SDR USAA051100

- Difficulty date: September 20, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N782AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 40,433 hours, 40,433 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 907
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK PRODUCTION SEAM AT STA 907 IN STR 4L.  REMOVED CRACKED STRINGER SPLICE, INST NEW P/N 1122424 STR SPLICE, CLIP AND LADDER IAW SRM 51-10-02, DEFECT SIZE: PRODUCTION SEAM AT STA 907 IN STR 4L. (MARKED)
